# SDR FDEA202508151455

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 61,547 hours, 31,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ABS20131A
- Part serial: 61815
- Condition: Inoperative
- Location: Zon E200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COURIER AREA CENTER EMERGENCY LIGHT WITH R1 DOOR  EXTERIOR SLIDE LIGHT AND R1 EXIT LIGHT INOP.   AMM: 33-51-07-2  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY  IAW ABOVE REF. OPS CHK SERVICEABLE. OK TO CONTINUE.
